MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C+PRO, ENGLISH
Medical Device Problem Codes Device Alarm System (1012); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device unexpectedly powered off during use, while it was providing ventilation, and that it did not alarm as expected.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.Ventec has made multiple attempts to obtain additional information about the patient and the event, but no response was received.
 
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001: section h6, health effect - impact code, of the initial medwatch report stated: f27 - no patient involvement.Section h6, health effect - impact code, of the initial medwatch report should have stated: f26 - no health consequences or impact.
 
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it unexpectedly powering off during use and not alarming as expected could not be duplicated or confirmed.Ventec downloaded the device's electronic records (system logs) for analysis but no abnormal power related events were observed.According to the system log data, the device was not used on the reported date of event (10/28/2025).There were multiple alarms logged by the device prior to and after the reported date of event.Ventec successfully triggered alarms during testing, observing that the device produced both audible and visual alarms as expected.Proper device operation was confirmed through functional and performance testing.The cause of the reported issues could not be determined.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key23597654
Report Number3013095415-2025-01003
Device Sequence Number13340841
Product Code CBK
UDI-Device Identifier00855573007778
UDI-Public(01)00855573007778(11)230426
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+C+PRO, ENGLISH
Device Catalogue NumberPRT-00900-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/20/2025
12/19/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date11/20/2025
01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown